MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PROSTALAC MOLD HANDLE; MTO/SPECIAL INSTRUMENTS

DEPUY ORTHOPAEDICS INC US PROSTALAC MOLD HANDLE; MTO/SPECIAL INSTRUMENTS
Catalog Number 254144000
Medical Device Problem Codes Connection Problem (2900); Material Deformation (2976)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190)
Date of Event 08/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This complaint is still under investigation.Depuy will notify the fda of the results of this investigation once it has been completed.
 
Event or Problem Description
It was reported that the prostalac mold handle and prostalac mold base was damaged.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summary
=
> examination of the returned instrument confirmed the reported observation.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Complaint description: it was reported that the prostalac mold handle and prostalac mold base was damaged./ | investigation method: / | investigation summary:.

Brand Name
PROSTALAC MOLD HANDLE
Common Device Name
MTO/SPECIAL INSTRUMENTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key6862115
Report Number1818910-2017-24540
Device Sequence Number19045320
Product Code LXH
UDI-Device Identifier10603295129561
UDI-Public10603295129561
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254144000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/23/2017
Initial Date Received by Manufacturer 08/14/2017
Supplement Date Received by Manufacturer06/05/2018
Initial Report FDA Received Date09/13/2017
Supplement Report FDA Received Date06/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR